# SDR MASA200500288

- Difficulty date: April 6, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 17,588 hours, 14,084 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Nr 1 Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CAPT RETURNED TO FIELD FOR HYDRAULIC SYSTEM NR 1 QUANTITY DROPPED TO 0 PERCENT.  MAINTENANCE FOUND HYDRAULIC LINE BROKEN AND REPLACED IT.
